Friday, August 15, 2008

If you thought yesterday was bad...

This morning while it was still dark, Lil' Kay crawled into bed with me. I'm still half asleep and he says, "My jaw feels heavy."
I mumble, "Okay, honey, that's weird."

A little while later, Mr. Kay comes into the bedroom and turns on the light. Lil' Kay says, "Mommy, I can't close my mouth." I look over and realize that I'm in bed with Baby Quasimodo! "Oh my gosh! Look at his face!" I wailed. "We have to go to the doctor, right now! We are going to the ER. I am NOT waiting for an appointment!"
Obviously, the poison ivy had gotten much worse. We hurriedly got dressed and drove to the ER. Unbelieveably, it was the shortest ER visit we've ever had! Less than an hour! They gave him a steroid shot and a prescription for an oral steroid. I really hope it starts to work fast! Needless to say, I didn't make him go to school today. He's home with Daddy.

He was complaining about how much the shot hurt and limping around the house. (The shot was administered in his thigh.) We thought he was being Mr. Drama, but I found out later that steroid shots are quite painful. Kind of like a tetanus shot! Poor little man!

On the plus side, he is having fun with how he looks! He's been walking around the house saying:
"I'm a zoooombieeee!"

6 comments:

Christopher And Tia said...

Oh noooo! Poor little guy!! That looks so awful.

And oh boy, I've had a steroid shot before, it was *horrible*. I layed on the table crying for at least 10 minutes after they gave it to me. So terrible.

I hope he starts feeling better :(

Helen | Pepperina Press said...

Aww, poor little thing! It's so sad when your baby's in pain...

And I sympathise on the steroid shots – I had a course of four when I was pregnant. Not the most fun I've ever had.

mamichelle said...

ROFL on the zombie! That's too bad. The poor little guy!! And you!

I hope it works soon.

Maisy Brown said...

Oh no! I hope he's recovered okay now. Poor l'il Kay!

aidan said...

Oh man... OUCH! I hope he is feeling better at this point in time. Poison is bad enough, but on your face and then the steroid shot. What a little trooper!

Marie said...

Oh, that is awful. I hope he gets better soon!